Skip to Main content Skip to Navigation
Journal articles

Notions of compactness for special subsets of \Bbb R^I and some weak forms of the axiom of choice

Abstract : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal.univ-reunion.fr/hal-01186159
Contributor : Nicolas Alarcon Connect in order to contact the contributor
Submitted on : Monday, August 24, 2015 - 2:28:44 PM
Last modification on : Tuesday, October 19, 2021 - 5:55:58 PM

Links full text

Identifiers

Citation

Marianne Morillon. Notions of compactness for special subsets of \Bbb R^I and some weak forms of the axiom of choice. The Journal of Symbolic Logic, Association for Symbolic Logic, 2010, 75 (1), pp.255-268. ⟨10.2178/jsl/1264433919⟩. ⟨hal-01186159⟩

Share

Metrics

Record views

157